American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 120 to 149 of 255 found      Go to page: 1 2 3 4 5 6 7 > >>

[120] Daniel W. Stroock. Some intrinsic Riemannian geometry. Math. Surveys Monogr. 74 (2005) 165-176.
Book volume table of contents   
View Article: PDF

[121] Daniel W. Stroock. Some addenda, extensions, and refinements. Math. Surveys Monogr. 74 (2005) 59-88.
Book volume table of contents   
View Article: PDF

[122] Daniel W. Stroock. Brownian motion in Euclidean space. Math. Surveys Monogr. 74 (2005) 1-25.
Book volume table of contents   
View Article: PDF

[123] Daniel W. Stroock. Diffusions in Euclidean space. Math. Surveys Monogr. 74 (2005) 27-57.
Book volume table of contents   
View Article: PDF

[124] Daniel W. Stroock. More about extrinsic Riemannian geometry. Math. Surveys Monogr. 74 (2005) 111-135.
Book volume table of contents   
View Article: PDF

[125] Daniel W. Stroock. Local analysis of Brownian motion. Math. Surveys Monogr. 74 (2005) 207-226.
Book volume table of contents   
View Article: PDF

[126] Daniel W. Stroock. Doing it on a manifold, an extrinsic approach. Math. Surveys Monogr. 74 (2005) 89-110.
Book volume table of contents   
View Article: PDF

[127] Daniel W. Stroock. Bochner's identity. Math. Surveys Monogr. 74 (2005) 137-163.
Book volume table of contents   
View Article: PDF

[128] Daniel W. Stroock. The bundle of orthonormal frames. Math. Surveys Monogr. 74 (2005) 177-206.
Book volume table of contents   
View Article: PDF

[129] Jeong Hyun Lee. The linear space of generalized Brownian motions with applications. Proc. Amer. Math. Soc. 133 (2005) 2147-2155. MR 2137882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Mihai N. Pascu. A probabilistic proof of the fundamental theorem of algebra. Proc. Amer. Math. Soc. 133 (2005) 1707-1711. MR 2120250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Dante DeBlassie and Robert Smits. Brownian motion in twisted domains. Trans. Amer. Math. Soc. 357 (2005) 1245-1274. MR 2110439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] R. F. Bass, J. Horák and P. J. McKenna. On the lift-off constant for elastically supported plates. Proc. Amer. Math. Soc. 132 (2004) 2951-2958. MR 2063115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Kyounghee Kim. Moment generating function of the reciprocal of an integral of geometric Brownian motion. Proc. Amer. Math. Soc. 132 (2004) 2753-2759. MR 2054802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Victor H. de la Peña and Patrick McDonald. Diffusions, exit time moments and Weierstrass theorems. Proc. Amer. Math. Soc. 132 (2004) 2465-2474. MR 2052427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Masatoshi Fukushima and Jiangang Ying. Erratum to ``A note on regular Dirichlet subspaces''. Proc. Amer. Math. Soc. 132 (2004) 1559-1559. MR 2053365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Itai Benjamini, Sergei Merenkov and Oded Schramm. A negative answer to Nevanlinna's type question and a parabolic surface with a lot of negative curvature. Proc. Amer. Math. Soc. 132 (2004) 641-647. MR 2019938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Neil O'Connell. A path-transformation for random walks and the Robinson-Schensted correspondence. Trans. Amer. Math. Soc. 355 (2003) 3669-3697. MR 1990168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Seung Jun Chang, Jae Gil Choi and David Skoug. Integration by parts formulas involving generalized Fourier-Feynman transforms on function space. Trans. Amer. Math. Soc. 355 (2003) 2925-2948. MR 1975406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Masatoshi Fukushima and Jiangang Ying. A note on regular Dirichlet subspaces. Proc. Amer. Math. Soc. 131 (2003) 1607-1610. MR 1950292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Amir Dembo, Yuval Peres, Jay Rosen and Ofer Zeitouni. Thick points for intersections of planar sample paths. Trans. Amer. Math. Soc. 354 (2002) 4969-5003. MR 1926845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Hassan Allouba. Brownian-time processes: The PDE connection II and the corresponding Feynman-Kac formula. Trans. Amer. Math. Soc. 354 (2002) 4627-4637. MR 1926892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Mihai N. Pascu. Scaling coupling of reflecting Brownian motions and the hot spots problem. Trans. Amer. Math. Soc. 354 (2002) 4681-4702. MR 1926894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] N. V. Krylov. Martingales. Graduate Studies in Mathematics 43 (2002) 71-93.
Book volume table of contents
View Article: PDF

[144] N. V. Krylov. Generalities. Graduate Studies in Mathematics 43 (2002) 1-26.
Book volume table of contents
View Article: PDF

[145] N. V. Krylov. The Wiener process. Graduate Studies in Mathematics 43 (2002) 27-70.
Book volume table of contents
View Article: PDF

[146] N. V. Krylov. Infinitely divisible processes. Graduate Studies in Mathematics 43 (2002) 131-167.
Book volume table of contents
View Article: PDF

[147] N. V. Krylov. Introduction to the Theory of Random Processes. Graduate Studies in Mathematics 43 (2002) MR MR1885884.
Book volume table of contents   

[148] N. V. Krylov. Stationary processes. Graduate Studies in Mathematics 43 (2002) 95-129.
Book volume table of contents   
View Article: PDF

[149] N. V. Krylov. It\^o stochastic integral. Graduate Studies in Mathematics 43 (2002) 169-226.
Book volume table of contents   
View Article: PDF


Results: 120 to 149 of 255 found      Go to page: 1 2 3 4 5 6 7 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia